Was he fed anything different recently? Or did he get into anything (garbage, something out in the yard)?
Is he losing weight?
Any change in water consumption?
Gas generally is secondary to a change in bacteria flora in the gastrointestinal tract.
That can be from eating things they should not but if that's not the case it can indicate internal organ disease which leads to waste product build-up or primary intestinal disease changing the gut flora.
Cerenia is a potent anti-nausea drug, so that's likely why he hasn't vomited any more, but it sounds like other than that he is not feeling well. I am very concerned he is refusing to eat and drink despite Cerenia. Was he given any fluids? Any blood testing run?
Because he's an older guy and this has been going on for a few days he really should see his veterinarian for a recheck if he is not significantly better by tonight/tomorrow morning.
For now you can try feeding a bland diet and giving anti-gas and anti-acid medications to try and soothe his distress.
1) Pepcid-ac (famotidine) at a dose of one 10mg tablet per 20 to 40 pounds of body weight every 12 hours
2) Prilosec (omeprazole) at a dose of one half of a 20mg tablet per 20 to 40 pounds of body weight every 24 hours
These are acid reducers and should help soothe his stomach and improve his appetite. They can be given for several days if need be.
I also recommend a bland diet of 1/3 boiled, lean hamburger (or boiled, skinless, white chicken) and 2/3 boiled, plain white rice.
You might wish to add a tablespoon or two of pumpkin to each meal to improve normal motility with fiber.
Probiotics are a good idea too. Fortiflora, Proviable, or Benebac are two very good products. These may help rebalance the bacteria population in his gastrointestinal tract and decrease gas.
To help with gas try simethicone (gas-x)
Give 1/4 of adult dose for small dog, 1/2 for medium dog and adult dose for large dog.
Repeat every 8 hours as needed.
If this was just from eating something bad he should feel better within a day or two of starting these medications.
If he starts vomiting again, has a tense painful belly, or a very bloated abdomen, runs a fever, starts drinking lots of water then have him checked immediately.
Please let me know if you have any further questions.